# SDR CALA2025100209530

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 69,864 hours, 27,225 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS NOT ARMED LIGHT,  ONE LAMP INOP.  RELAMPED AND OPS CHKD OK.
